MathSciNet Relay Station
MathSciNet bibliographic data
MR2162811 (2006e:60063) 60G50
Rosen, Jay A random walk proof of the Erdős-Taylor conjecture. Period. Math. Hungar. 50 (2005), no. 1-2, 223–245.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement